# SDR AALA202209169451

- Difficulty date: September 15, 2022
- Submitted: September 16, 2022
- Operation: Air carrier
- Aircraft: N937AN
- Make and model: Boeing 737
- Aircraft serial: 30082
- Aircraft time: 60,265 hours, 25,014 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: None
- Condition: Out Of Adjust
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 1R DOOR GIRT BAR DIFFICULT TO ARM. ADJUSTED GIRT BAR CLIPS PER AMM 25-66-00. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
